Immigrant remittance flows and aggregate demand forecasts in West African economies

Jumah, Adusei and Kunst, Robert M. ORCID: https://orcid.org/0000-0001-6831-2471 (2008) Immigrant remittance flows and aggregate demand forecasts in West African economies. Journal of Policy Modeling, 30 (2), pp. 377-380.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 20 Jan 2015 09:45
Last Modified: 16 Jan 2019 15:16
Identification Number or DOI: 10.1016/j.jpolmod.2007.04.006
ISSN: 01618938
URI: https://irihs.ihs.ac.at/id/eprint/2537

Actions (login required)

View Item View Item